# SDR UALA2009111603565

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 71,471 hours, 11,603 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP LIGHT OUT PRIOR TO ENG START.  SUSPECT PRESS SWITCH.  REPLACED RT CENTER OVERRIDE PUMP PRESS SWITCH, CHECK OKAY.
